# SDR DL73E980720

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- Engine: Pwa JT8D15
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice
- Condition: Odor
- Location: Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 25,000, AN ELECTRICAL SMELL WAS NOTED IN ENTIRE AIRCRAFT WHEN ENGINE ANTI-ICE WAS TURNED ON.  SMELL WENT AWAY WHEN ENGINE ANTI-ICE TURNED OFF.  RAN ENGINES AND PACKS, INSPECTED FOR SOURCE, NO TROUBLE FOUND.
